# SDR FDEA201106192338

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,582 hours, 21,768 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR LEVER WOULD NOT GO PAST NEUTRAL.  SWITCHED FROM SYS 1 TO SYS 2 WITH SAME RESULT.  ALL 3 LANDING GEAR REMAINED DOWN AND LOCKED.  AFTER APPROX 2 MINS, ALL PITCH TRIM AND LEVERS TRIPPED OFF AND WOULD NOT RESET, UNTIL  AFTER LANDING.  T/S FOUND NOSE GEAR PROXIMITY SENSORS 1 & 2 TARGETS ON LINK LOOSE.  TIGHTENED LINK AND SAFTIED, CHECKED CLEARANCE IAW AMM 32-00-00-04-0 G.1(D).  PERFORMED LANDING GEAR NORMAL EXTENSION/RETACTION FUNCTION TEST IAW AMM 32-31-00, BLOCK 501.  CHECKS GOOD NO FAULTS.  ACFT OK FOR CONT SERVICE.  CLOSED.
